Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

ok so im done my first month of spiro (50mg/day) and bcp (diane 35) and iv just about had enough.. id uno what to do anymore ... i just feel liek crying... this dam thing is making my face worse than ever .. new cysts on my face and neck and more breakouts... im soo frustrated with everything... evven before i started treatment i didnt break out this much... and now esp since its summer... i dont wanna hide!!! :( sorry for venting... im just so upset.... i duno if i should continue or quit the meds.. and i dont have a derm appt till next month.. (in which hell probly tell me to stick wiht it till i see results)....... #$#@en derms always relying on drugs! so i wanted to know to all the pple on bcp or spiro or both did your breakouts lessen immediately or did it get worse before it got better...or did nothing happen at all?

:pray: o how i hope this will be over soon

Share this post


Link to post
Share on other sites

stay strong. it can take up to 3 months to see results, you just have to be patient. in the meantime try to drink green tea as it can help flush the bad stuff out of your system and try to use lots of BP to help clear stuff up.

its a nasty waiting game but you'll pull through! also have you given any thought to an antibiotic? i take mino on top of the two you mentioned and i think my results are pretty good but you can see for yourself

Share this post


Link to post
Share on other sites

thnx for the reply.. i cant use bp because it makes things alot worse for me...i used it for about a year and it damaged my skin and caused scarring and didnt really help with breakouts... :(

as for the bcp - daine35 and spiro..im worried that maybe its causing my breakouts... can it induce acne? im soo frustrated i just wish it was all over...

ps you have GREAT skin

Share this post


Link to post
Share on other sites

ACne is induced when you undergo a new regimen, but just like tired-of-waiting said, "Be patient." It takes 3 months to see an improvement, then it builds on from there [according to personal replies from members of this forum. I myself have been on my regimen of BCP and Duac for about 1 month and am dreading it. But, I always tell myself that this stuff takes time.

One more thing to consider: If your regimen isn't cutting it for you in 3 months, you may want to up the 50mg to 100mg, or you may want to ask yourself whether your acne is hormonally induced. If your acne is not due to your hormones, then you may want to reconsider the spiro...that is strictly taken as hormone therapy.

If BP is havoc on your skin, then maybe you should try a retinoid or AHA.

:comfort: Hang in there!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×